Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Liu, Wenbin and Ebmeyer, Carsten and Steinhauer, M. (2005) Global regularity in fractional order Sobolev spaces for the p-Laplace equation on polyhedral domains. Journal for Analysis and it's Applications, 24 (2). pp. 353-374. ISSN 0232-2064 . (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Apr 20 19:55:17 2018 BST.